EconPapers    
Economics at your fingertips  
 

"Dysfunctional Identities" Can Be Rational

Hanming Fang () and Glenn Loury

American Economic Review, 2005, vol. 95, issue 2, 104-111

Date: 2005
Note: DOI: 10.1257/000282805774669998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19) Track citations by RSS feed

Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/000282805774669998 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.

Related works:
Working Paper: "Dysfunctional Identities" Can Be Rational (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:95:y:2005:i:2:p:104-111

Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions

Access Statistics for this article

American Economic Review is currently edited by Esther Duflo

More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().

 
Page updated 2020-02-23
Handle: RePEc:aea:aecrev:v:95:y:2005:i:2:p:104-111